# SDR SWAA2021082308418

- Difficulty date: August 17, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 45,600 hours, 27,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 737-787
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO- R/H TRANSITION ANGLE HAS CORROSION AND A CRACK AROUND THE FASTENER HOLES FROM STA 767 TO787 ; / [01] REMOVED TRANSITION ANGLE; [02] TRANSITION ANGLE IS OUT OF LIMITS PER SRM 53-60-15-1A-1.  NEW ANGLE INSTALLATION ON ROUTINE CARD 5360-E-16462-NG (FLOOR STRUCTURE CORROSION PROTECTION) TG8Q004DKZM. ANGLE PN 146A8127U12.
